# SDR QXEA0100122

- Difficulty date: February 19, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 3,755 hours, 5,240 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adj
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT SIDE MAIN LANDING GEAR DOORS OPENED IN FLIGHT.  ADJUSTED LEFT MAIN LANDING GEAR UPLOCK PROXIMITY SENSOR TARGET DISTANCE.  PERFORMED MANDITORY GEAR SWINGS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
